# SDR MWEA96249

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CERT INSP, FOUND AN AFT RT BRACKET CRACKED ON RT INTERCOSTAL AT STA 996.0.  FABRICATED A NEW BRACKET IAW SRM 53-01, PAGE 1 AND INSTALLED IAW SRM 53-01, PAGE 1.
